The COVID World post date: December 4th, 2021
A 54-year-old Thai woman has died three days after receiving the Pfizer COVID-19 vaccine. Rattana Sarakarn received her first dose of the Pfizer vaccine on November 29th and developed multiple symptoms later that night including fever, numbness, and severe dizziness. An ambulance was called and Sarakarn was brought to the emergency room at Kalasin Hospital.
Doctors at the hospital performed multiple tests, including a COVID test, which came back negative. Her condition rapidly deteriorated until her death on the morning of December 2nd where doctors determined the cause of death to be due to severe pneumonia. However, relatives of the 54-year-old believe her death to be the result of the Pfizer jab.
The bereaved family came together on December 3rd and told reporters that Sarakarn had been vaccinated at 11 am on November 29th, just 3 days before her sudden death. Kannicha Sarakarn, her 32-year-old daughter said everyone in the family believes her death to be a result of her first dose of the Pfizer vaccine.
“My mother started having symptoms after the injection. We then brought her to hospital where doctors perfomed a brain scan to find the cause of the blurring and dizziness she experienced. She was transferred to intensive care unit after she started convulsing.
My mother’s condition didn’t improve at all and she almost choked on the water and food they gave her. The doctor then took my mother for a second brain scan and an hour later, the doctor again said that there were no abnormalities found.
My mother had episodes of twitching and spasticity, and doctors did everything they could to save her but she didn’t improve..”
The family said that they are collecting all relevant documents and evidence to submit to the Ministry of Public Health.
Sarakarn’s funeral service is scheduled for December 6th.
Please support our ongoing work.